# SDR DALA2024110410603

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 SCRATCH ON EXTERNAL SKIN LOCATED AT FR 20 BTW STR 26L TO STR 27L LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 621130-14. (0641576)
